# SDR 03FDEA00991

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- Engine: Ge CF680
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON PRE-COOLER PANEL, CRACK REPAIR.    FACT  27JUN03  03:15  BFM R  COMPLIED WITH E.A. 6-5452-70948 NACELLES/PYLONS.  NR 1 ENGINE PYLON PRE-COOLER   PANEL PANEL CRACK REPAIR.
